Well-posedness of the martingale problem for some degenerate diffusion processes occurring in dynamics of populations

S Cerrai, PPJE Clément

Research output: Contribution to journalArticleScientificpeer-review

10 Citations (Scopus)

Abstract

In this paper we establish the well-posedness in C([0,);[0,1]d), for each starting point x [0,1]d, of the martingale problem associated with a class of degenerate elliptic operators which arise from the dynamics of populations as a generalization of the Fleming¿Viot operator. In particular, we prove that such degenerate elliptic operators are closable in the space of continuous functions on [0,1]d and their closure is the generator of a strongly continuous semigroup of contractions. Author Keywords: Degenerate elliptic equations in nonregular domains; Generation of semigroup; Stochastic invariance; Fleming¿Viot operator; Martingale problem 35B45; 60J70; 35B65; 35J25
Original languageUndefined/Unknown
Pages (from-to)355-389
Number of pages35
JournalBulletin des Sciences Mathematiques
Volume128
Issue number5
DOIs
Publication statusPublished - 2004

Keywords

  • academic journal papers
  • ZX CWTS JFIS < 1.00

Cite this